RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 270–271 (Mi dan8965)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Nonarithmeticity of truth predicate logics of provability

S. N. Artemov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (337 kB)

Bibliographic databases:
UDC: 510.65
Presented: А. Н. Колмогоров
Received: 27.05.1985

Citation: S. N. Artemov, “Nonarithmeticity of truth predicate logics of provability”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 270–271

Citation in format AMSBIB
\Bibitem{Art85}
\by S.~N.~Artemov
\paper Nonarithmeticity of truth predicate logics of provability
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 270--271
\mathnet{http://mi.mathnet.ru/dan8965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806446}
\zmath{https://zbmath.org/?q=an:0605.03007}


Linking options:
  • http://mi.mathnet.ru/eng/dan8965
  • http://mi.mathnet.ru/eng/dan/v284/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Artemov, T. Yavorskaya, “On first order logic of proofs”, Mosc. Math. J., 1:4 (2001), 475–490  mathnet  mathscinet  zmath
    2. R. È. Yavorskii, “On Prenex Fragment of Provability Logic with Quantifiers on Proofs”, Proc. Steklov Inst. Math., 242 (2003), 112–124  mathnet  mathscinet  zmath
    3. S. N. Artemov, “Kolmogorov and Gödel's approach to intuitionistic logic: current developments”, Russian Math. Surveys, 59:2 (2004), 203–229  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:19
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019